Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 88, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jul 30, 2008, 2:29 AM CDT for 4 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2008, 2:29 AM CDT (07:29 UTC)
- Expired
- Jul 30, 2008, 8:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Audrain County, MO, Boone County, MO, Monroe County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 130 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.5 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2765 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 526 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLSX 300729
FFWLSX
MOC007-019-137-205-301330-
/O.NEW.KLSX.FF.W.0088.080730T0729Z-080730T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
229 AM CDT WED JUL 30 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
AUDRAIN COUNTY IN CENTRAL MISSOURI
NORTHERN BOONE COUNTY IN CENTRAL MISSOURI
MONROE COUNTY IN NORTHEAST MISSOURI
SHELBY COUNTY IN NORTHEAST MISSOURI
* UNTIL 830 AM CDT
* AT 223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA.
RAINFALL ESTIMATES INDICATE ISOLATED RAINFALLS OF 1 TO 2 INCHES
HAVE OCCURRED SINCE MIDNIGHT. WITH THE GROUND ALREADY SATURATED
FROM THE RECENT WET WEATHER...THIS HEAVY RAINFALL WILL PRODUCE A
VERY REAL FLASH FLOOD THREAT DURING THE PREDAWN HOURS.
* FLASH FLOODING CAN BE EXPECTED ACROSS THE AREA...AND WILL BE
AFFECTING WOODLAWN...SHELBYVILLE...SHELBINA...PARIS...MONROE
CITY...MAUD...MADISON...GRANVILLE...EMDEN AND CLARENCE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.
LAT...LON 3925 9244 3925 9230 3995 9229 3995 9185
3966 9185 3966 9172 3934 9173 3933 9171
3932 9167 3932 9144 3915 9142 3915 9164
3906 9165 3907 9213 3898 9257
$$
TRUETT2 follow-up statements
000
WGUS73 KLSX 301047
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
547 AM CDT WED JUL 30 2008
MOC007-019-137-205-301330-
/O.CON.KLSX.FF.W.0088.000000T0000Z-080730T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE MO-AUDRAIN MO-MONROE MO-SHELBY MO-
547 AM CDT WED JUL 30 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
SHELBY...MONROE...AUDRAIN AND NORTHERN BOONE COUNTIES...
SEVERAL WAVES OF MODERATE TO OCCASIONALLY HEAVY RAIN HAVE MOVED
THROUGH THE WARNING AREA OVERNIGHT. RADAR ESTIMATES THAT 1 TO 3
INCHES OF RAIN HAVE ALREADY FALLEN IN THIS AREA...AND MORE IS ON THE
WAY DURING THE EARLY MORNING HOURS.
THE AUDRAIN COUNTY SHERIFFS OFFICE REPORTS THAT SEVERAL ROADS IN THE
COUNTY ARE WATER COVERED. SINCE THE GROUND IS EXTREMELY SATURATED
ITS LIKELY THAT FLOODING IS OCCURRING ON NUMEROUS ROADS THROUGHOUT
THE WARNING AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODLAWN...
SHELBYVILLE...SHELBINA...SANTA FE...PARIS...MONROE CITY...MAUD...
MADISON...GRANVILLE...EMDEN AND CLARENCE.
REMEMBER THAT MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER
CROSSINGS. IF YOU DO COME ACROSS A ROAD THAT HAS BEEN INUNDATED BY
FLOOD WATERS...TURN AROUND AND FIND ANOTHER ROUTE TO YOUR
DESTINATION. NO TRIP IS WORTH YOUR LIFE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.
LAT...LON 3925 9244 3925 9230 3995 9229 3995 9185
3966 9185 3966 9172 3934 9173 3933 9171
3932 9167 3932 9144 3915 9142 3915 9164
3906 9165 3907 9213 3898 9257
$$
TRUETT000
WGUS73 KLSX 301339
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 AM CDT WED JUL 30 2008
MOC007-019-137-205-301342-
/O.EXP.KLSX.FF.W.0088.000000T0000Z-080730T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE MO-AUDRAIN MO-MONROE MO-SHELBY MO-
839 AM CDT WED JUL 30 2008
...THE FLASH FLOOD WARNING HAS EXPIRED FOR SHELBY...MONROE...AUDRAIN
AND NORTHERN BOONE COUNTIES...
A CHECK WITH AREA LAW ENFORCEMENT INDICATES THAT NO SERIOUS FLOODING
IS OCCURRING IN THESE AREAS.
HOWEVER...COUNTY SHERIFFS REPORT THAT SOME ROADS ARE COVERED WITH
STANDING WATER...INCLUDING HIGHWAY N IN SHELBY COUNTY...
...HIGHWAY K BETWEEN VANDALIA AND MEXICO IN AUDRAIN COUNTY...AND
HIGHWAYS SOUTH AND WEST OF STURGEON IN NORTHERN BOONE COUNTY.
MOTORISTS SHOULD USE CAUTION AND SLOW DOWN WHEN APPROACHING AREAS OF
STANDING WATER.
LAT...LON 3925 9244 3925 9230 3995 9229 3995 9185
3966 9185 3966 9172 3934 9173 3933 9171
3932 9167 3932 9144 3915 9142 3915 9164
3906 9165 3907 9213 3898 9257
$$
TRUETTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 10:42 PM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jul 29, 10:42 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1042 PM CDT TUE JUL 29 2008
.DISCUSSION...
/500 PM CDT TUE JUL 29 2008/
NO REST FOR THE WEARY. VERY UNSTABLE ATMOSPHERE...ESPECIALLY N OF
I-70...AND A WEAK BOUNDARY MOVING THRU...HAVE TRIGGERED A ROUND OF
FLASH FLOOD PRODUCING SEVERE STORMS OVER NERN MO AND W CNTRL IL
LATE THIS AFTERNOON. ADDITIONAL DEVELOPMENT IS VERY
POSSIBLE...ESPECIALLY WHERE SFC-BASED CINH IS WEAKEST...IN CNTRL
MO...AND INTO E CNTRL MO AND SWRN IL TOWARD SS.
OTHERWISE...ALL EYES ARE TURNED TOWARDS THE REMNANTS OF DOLLY THAT
WILL IMPACT THE AREA TONIGHT AND WEDNESDAY. THE MAIN THRUST THRU
EARLY OVERNIGHT TONIGHT WILL INITIALLY BE THRU THE NRN FA...WHERE
ALL MODELS SHOW THE BEST FORCING AND MID LEVEL SUPPORT. THIS IS
EXPECTED TO SAG ESEWD WITH TIME...MOVING THRU THE CNTRL THIRD OF THE
FA ON WEDNESDAY...AND INTO THE SRN THIRD BY WEDNESDAY NIGHT AS A
SHORTWAVE QUICKLY FOLLOWS BEHIND /DOLLY/. WITH A TROPICAL AIRMASS
SUCH AS THIS...LOCALLY HEAVY RAINFALL IS POSSIBLE...BUT FOR NOW...
HAVE HIT THIS PRIMARILY IN THE AREAS MOST VULNERABLE TO NEW
FLOODING. THESE ARE THE SAME AREAS THAT HAVE RECEIVED BETWEEN 5 AND
11 INCHES OF RAIN OVER THE PAST WEEK AND STILL HAVE SOME COUNTY AND
STATE ROADS STILL CLOSED DUE TO FLOODING...IN NERN/CNTRL MO AND W
CNTRL IL. THIS WATCH MAY NEED TO BE EXPANDED IN AREA AND TIME
DEPENDING ON HOW THIS EVOLVES EXACTLY...AND IF HEAVY RAINFALL MAKES
A DECENT PUSH SEWD INTO OTHER AREAS.
WITH THE RAINFALL PUSHING THRU ON WEDNESDAY...WENT AOB THE COOLEST
MOS AS TEMP RECOVERY LOOKS VERY GRIM UNDER THICK CLOUDS AND
PERSISTENT PCPN.
DRY WX FINALLY ARRIVES BY THURSDAY AFTERNOON AND WILL CONTINUE THE
REMAINDER OF THE WORK WEEK AS THE MID LEVEL RIDGE BEGINS TO ASSERT
ITSELF. BUT WITH THE DRY WX...HEAT AND HUMIDITY WILL MAKE A RETURN.
FOR THE EXTENDED PERIOD (FRIDAY NIGHT - TUESDAY)...MODELS REMAIN
IN GOOD AGREEMENT ON H500 RIDGE COMING IN TO DOMINATE MUCH OF THIS
PERIOD. THE ONLY CHANGE FROM 24HRS AGO IS THAT THE EROSION OF THE
NRN EDGE OF THIS RIDGE WITH THE WESTERLIES IS NOW EXPECTED TO OCCUR
A DAY LATER...TUESDAY RATHER THAN MONDAY. AT THE SURFACE...SLY SFC
WNDS WILL PERSIST THRU MUCH OF THE PERIOD UNTIL TUESDAY WHEN EROSION
OF RIDGE ALOFT WILL ALLOW A CDFNT TO PUSH THRU THE AREA. MODELS
STILL TRYING TO COME TOGETHER ON HANDLING THIS...SO LEFT THE
FORECAST DRY THRU THIS ENTIRE PERIOD. TEMPS WILL BE ABOVE NORMAL
THRU THE PERIOD
TES
&&
.AVIATION...
/1023 PM CDT TUE JUL 29 2008/
FOR THE 06Z TAFS...THERE WILL BE PLENTY OF MID-UPR LVL CLOUDS AT
THE TAF SITES LT TGT AS A MID LVL TROF OVER KS APPROACHES MO.
RAIN OR SHOWERS WILL BE MOVG EWD THRU UIN LT TGT. SHRA AND
EMBEDDED TSRA JUST W OF COU ATTM WILL BE MOVG EWD THRU THE COU TAF
SITE LT TGT. THIS SHRA/TSRA ACTIVITY WILL LIKELY MAKE IT INTO THE
STL/SUS AREA AFTER 07Z OR 08Z WED. THIS PCPN IS MAINLY N OF A LOW
LVL BOUNDARY EXTDG FM NERN OK NE THRU VIH. WILL INCLUDE PREVAILING
SHRA IN UIN AND COU WITH A TEMPO GRP OF TSRA LT TGT...AND WILL INCLUDE
A TEMPO GRP OF SHRA OR TSRA IN STL AND SUS AFTER 07Z OR 08Z WED.
PLENTY OF LOW-MID LVL CLOUDS WILL SHROUD THE CWA ON WED WITH
SHRA/TSRA CONTG THRU AT LEAST THE MRNG HRS AS THE MID LVL TROF
MOVES EWD THRU CNTRL MO WITH THE NAM MDL DEPICTING RELATIVELY STG
UPR LVL DIVERGENCE ACRS NERN AND CNTRL MO.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR AUDRAIN-BOONE-
CALLAWAY-COLE-GASCONADE-KNOX-LEWIS-LINCOLN-MARION-MONITEAU-
MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY-WARREN.
IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ADAMS IL-BROWN
IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Jul 29, 9:17 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 917 PM CDT TUE JUL 29 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-301200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 917 PM CDT TUE JUL 29 2008 ...FLASH FLOOD WATCH UNTIL 12 PM CDT WEDNESDAY FOR PARTS OF NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA TONIGHT. STRONG STORMS ARE POSSIBLE...CAPABLE OF SMALL HAIL AND GUSTY WINDS. RICH TROPICAL MOISTURE ASSOCIATED WITH THE REMNANTS OF HURRICANE DOLLY WILL ALLOW THE SHOWERS AND STORMS TO PRODUCE LOCALLY HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. FOR FURTHER INFORMATION... PLEASE REFER TO THE WATCH PRODUCT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY THROUGH THURSDAY AS THE REMNANTS OF HURRICANE DOLLY CONTINUE TO MOVE THROUGH ALONG WITH AN UPPER LEVEL DISTURBANCE BEHIND IT. HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH THE SHOWERS AND STORMS DUE TO THE RICH TROPICAL MOISTURE STILL IN PLACE. TEMPERATURES IN THE 90S WITH HUMID CONDITIONS ARE EXPECTED TO PUSH AFTERNOON AND EARLY EVENING HEAT INDEX VALUES TO NEAR 105 DEGREES EACH DAY FROM SATURDAY THROUGH MONDAY. MODERATE FLOODING ON THE MISSISSIPPI RIVER IS EXPECTED AT CHESTER AS EARLY AS WEDNESDAY AFTERNOON AND MAY CONTINUE UNTIL SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Local storm report, Jul 29, 11:20 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1120 PM CDT TUE JUL 29 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 1 SW EDINA 40.16N 92.19W
07/29/2008 KNOX MO LAW ENFORCEMENT
TRUCK BLOWN OFF OF HIGHWAY 6.
0300 PM TSTM WND GST BETHEL 39.88N 92.02W
07/29/2008 E50 MPH SHELBY MO TRAINED SPOTTER
0326 PM FLASH FLOOD 1 N EDINA 40.18N 92.17W
07/29/2008 KNOX MO LAW ENFORCEMENT
WATER FLOWING OVER HIGHWAY 15. UNCERTAIN AS TO THE
DEPTH OF THE WATER.
0345 PM HAIL MONROE CITY 39.65N 91.73W
07/29/2008 E0.88 INCH MONROE MO TRAINED SPOTTER
RELAYED FROM AMATEUR RADIO.
0345 PM FLASH FLOOD 1 S EDINA 40.15N 92.17W
07/29/2008 KNOX MO LAW ENFORCEMENT
WATER WAS FLOWING ACROSS HIGHWAY 15 JUST SOUTH OF EDINA
NEAR THE BRIDGE OF THE SOUTH FORK OF THE SOUTH FABIUS
RIVER.
0400 PM TSTM WND DMG URSA 40.07N 91.37W
07/29/2008 ADAMS IL LAW ENFORCEMENT
POWER LINES DOWN WITHIN TOWN.
0405 PM TSTM WND DMG NEW LONDON 39.58N 91.40W
07/29/2008 RALLS MO TRAINED SPOTTER
SEVERAL SIX INCH DIAMETER LIMBS DOWN ON PROPERTY.
0410 PM TSTM WND DMG 2 S HANNIBAL 39.68N 91.38W
07/29/2008 RALLS MO TRAINED SPOTTER
METAL FLASHING TORN FROM THE ROOF OF WRIGHT FURNITURE
BUSINESS ... SEVERAL 2 INCH DIAMETER LIMBS ON GROUND.
0410 PM TSTM WND GST 2 S HANNIBAL 39.68N 91.38W
07/29/2008 E50 MPH RALLS MO TRAINED SPOTTER
0415 PM TSTM WND DMG CAMP POINT 40.04N 91.07W
07/29/2008 ADAMS IL LAW ENFORCEMENT
TREE AND POWER LINES DOWN ACROSS AND BLOCKING HIGHWAY
24 NEAR THE INTERSECTION WITH WEST WOOD STREET.
0525 PM TSTM WND DMG 2 W MONTGOMERY CITY 38.98N 91.54W
07/29/2008 MONTGOMERY MO LAW ENFORCEMENT
2 MILES WEST OF MONTGOMERY CITY ON HIGHWAY B...TREES
BLOCKING THE ROAD.
0620 PM HAIL 5 NNW TROY 39.04N 91.01W
07/29/2008 E0.88 INCH LINCOLN MO TRAINED SPOTTER
0620 PM HAIL 6 NNW TROY 39.06N 91.02W
07/29/2008 E0.88 INCH LINCOLN MO TRAINED SPOTTER
HAIL THE SIZE OF DIMES TO NICKELS WERE REPORTED 6 MILES
NORTH NORTHWEST OF TROY MISSOURI
0640 PM FLOOD 1 SSW COLONY 40.24N 91.99W
07/29/2008 KNOX MO LAW ENFORCEMENT
STATE HIGHWAY K UNDER WATER AND CLOSED AT LOCATION
WHERE IT CROSSES THE MIDDLE FABIUS RIVER.
&&
EVENT NUMBER LSX0800795 LSX0800796 LSX0800797 LSX0800798 LSX0800802
LSX0800803 LSX0800799 LSX0800800 LSX0800801 LSX0800804 LSX0800805
LSX0800806 LSX0800807 LSX0800808
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:56 PM CDT | River Flood Warning | LSX | Lewis | 71 hr |
| Jul 29, 8:56 PM CDT | River Flood Warning | LSX | Marion | 62 hr |
| Jul 30, 2:16 AM CDT | River Flood Warning | LSX | Marion | 18 hr |
| Jul 30, 11:57 AM CDT | River Flood Warning | LSX | Callaway, Cole | 3 days |
| Jul 30, 11:57 AM CDT | River Flood Warning | LSX | Franklin, Warren | 4 days |
| Jul 30, 1:55 PM CDT | River Flood Warning | LSX | Marion | 30 hr |
| Jul 30, 1:55 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 4 days |
| Jul 30, 3:26 PM CDT | Tornado Warning | LSX | Crawford, Washington | 64 min |
| Jul 30, 4:24 PM CDT | Tornado Warning | LSX | Jefferson, Saint Francois, Washington | 51 min |
| Jul 30, 5:03 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 42 min |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.